Posted by Lou Pilder on April 6, 2010, at 9:27:15
In reply to starting paroxetine hydrochloride..., posted by innterested on April 5, 2010, at 23:06:21
> i am about to start this to treat anxiety and have been reading about some side effects, am curious about weight gain related to the medication... I was taking seroquel last year and had increased appetite gained about 10kgs and have almost managed to lose this through begginning a diet and exercise regime.
> was wondering if it's just the increased appetite that makes you gain weight i.e if i continued eating the same and exercising the same i would gain weight..?
> might sound a bit silly.... thanks :)
You wrote,[...start this to treat anxiety...].
Here is a link to an article that I think could help you make a more informed decision as to if starting this chemical in your system would or would not be a wise decision for you.
You see, the drug could cause you to think of killing yourself and I do not know how anyone could use this drug intellengently if the drug has the potential to alter your mind to the extent that you could be compelled to kill yourself. Also, there are the footnotes that have other infomation that could help make a more informed decision as to take this drug or not in particular the role of the company that markets it and the suits against them and what was found durring the discovery processs.